E-ISSN 2636-834X
 

Case Report 


A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report

Ali Evren Tufan, Hüsna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Çakır.

Abstract
Mood disorders are included among commonly encountered psychiatric disorders. In addition to genetic factors, it is believed that steroids and some antibiotics can also lead to mood disorders via as yet unknown mechanisms. In light of the prevalent use of antibiotics and steroids, elucidating the past treatment history in some cases of mood disorders with acute presentations may be important in appropriate treatment recommendations. In this case report, a manic episode developing in an adolescent with asthma who used inhaled steroid and clarithromycin has been presented and methods of treatment that should be used has been discussed.

Key words: adolescent, mania, antibiotic, steroid


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Ali Evren Tufan
Articles by Hüsna Karadayı
Articles by M. Hamid Boztaş
Articles by Serhat Nasıroğlu
Articles by Zehra Topal
Articles by Emine Demirbaş Çakır
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır. A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report. PBS. 2016; 6(3): 164-7. doi:10.5455/jmood.20160117090240


Web Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır. A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report. https://www.pbsciences.org/?mno=203931 [Access: December 16, 2023]. doi:10.5455/jmood.20160117090240


AMA (American Medical Association) Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır. A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report. PBS. 2016; 6(3): 164-7. doi:10.5455/jmood.20160117090240



Vancouver/ICMJE Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır. A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report. PBS. (2016), [cited December 16, 2023]; 6(3): 164-7. doi:10.5455/jmood.20160117090240



Harvard Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır (2016) A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report. PBS, 6 (3), 164-7. doi:10.5455/jmood.20160117090240



Turabian Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır. 2016. A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report. Psychiatry and Behavioral Sciences, 6 (3), 164-7. doi:10.5455/jmood.20160117090240



Chicago Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır. "A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report." Psychiatry and Behavioral Sciences 6 (2016), 164-7. doi:10.5455/jmood.20160117090240



MLA (The Modern Language Association) Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır. "A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report." Psychiatry and Behavioral Sciences 6.3 (2016), 164-7. Print. doi:10.5455/jmood.20160117090240



APA (American Psychological Association) Style

Ali Evren Tufan, Husna Karadayı, M. Hamid Boztaş, Serhat Nasıroğlu, Zehra Topal, Emine Demirbaş Cakır (2016) A manic episode due to interaction of antibiotic and steroid treatment in an adolescent with asthma diagnosis: a case report. Psychiatry and Behavioral Sciences, 6 (3), 164-7. doi:10.5455/jmood.20160117090240